# SDR CA140212008

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,232 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump
- Part number: 654212
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE LEAK INSPECTION, AFTER A FUEL MIXTURE DEFECT WHICH REQUIRED SID97-3F TO BE CARRIED OUT,  A SMALL AMOUNT OF OIL WAS NOTICE COMING FROM THE BOTTOM OF THE OIL SUMP.  WHEN WIPED CLEAN WITH FINGER, LEAK BECAME WORSE.  REMOVAL AND INSPECTION REVEALED A SMALL HOLE NEXT TO THE WELD WHICH HOLDS A LOCKWIRE TAB FOR THE OIL SUMP DRAIN.  SUMP WAS REPLACED AND SENT FOR REPAIR.
